# SDR AALA202203257474

- Difficulty date: March 17, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737-8
- Aircraft serial: 31169
- Aircraft time: 26,719 hours, 11,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ACCOMPLISHING TASK CARD 08T20033001 MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT SEATS ROW 20-25. **SUPPLEMENTAL REPORT FOR AALA202203187474: MAINTENANCE FOUND CANNON PLUG DISCONNECTED AT SEAT 20, RE-CONNECTED CANNON PLUG AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-51. ** (CLOSED)
